Публикация №8442

Название публикацииLOCAL EXPONENTIAL ESTIMATES FOR H-PSEUDODIFFERENTIAL OPERATORS AND TUNNELING FOR SCHRODINGER, DIRAC, AND SQUARE ROOT KLEIN-GORDON OPERATORS
Название на другом языке
Тип публикацииСтатья
ИзданиеRUSSIAN JOURNAL OF MATHEMATICAL PHYSICS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2009
Том16
Номер2
ГлаваНе задан
Страницы300-308
АннотацияНе задан
АвторыRabinovich V.S.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1992) QUANTIZATION OF THE BELLMAN EQUATION, EXPONENTIAL ASYMPTOTICS AND TUNNELING

(1993) SPLITTING AMPLITUDES OF THE LOWEST ENERGY-LEVELS OF THE SCHRODINGER OPERATOR WITH DOUBLE-WELL POTENTIAL

(1995) THE DOUBLE-WELL SPLITTING OF THE LOW-ENERGY LEVELS FOR THE SCHRODINGER OPERATOR OF DISCRETE PHI-4-MODELS ON TORI